# SDR USAASB99182

- Difficulty date: July 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N259AU
- Make and model: Boeing 737201
- Aircraft serial: 22806
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Part number: 69902913
- Condition: Failed
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BWI - FLT 2622 - DURING CLIMB-OUT FROM BWI, CREW REPORTED A LOUD UNBEARABLE SQUEAL COMING FROM THE MAIN ENTRY DOOR.  FLIGHT RETURNED TO FIELD AT BWI AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE MAIN ENTRY DOOR LOWER HINGE FLAP ASSEMBLY.  PRESSURIZED AIRCRAFT TO 6.5 PSI.  OPERATIONAL CHECK AND PRESSURIZATION CHECK NORMAL.  (M)
